MAUDE Adverse Event Report: ORTHO DEVELOPMENT BKS UNI; TOTAL KNEE ARTHROPLASTY PROSTHESIS

ORTHO DEVELOPMENT BKS UNI; TOTAL KNEE ARTHROPLASTY PROSTHESIS
Model Number 762-2100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 07/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A patient who had unicompartmental knee arthroplasty on (b)(6) 2022 had an asthma attack two weeks later and subsequently complained of knee pain.An new x-ray showed tibial fractures that were not present at intra-operative and post operative checks.A second surgery was performed on (b)(6) 2022 to put in an orif plate with bone graft leaving the unicompartmental knee components in place.

Brand Name
BKS UNI
Common Device Name
TOTAL KNEE ARTHROPLASTY PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key15165543
Report Number1722511-2022-00008
Device Sequence Number4622999
Product Code HSX
UDI-Device Identifier00822409109319
UDI-Public(01)00822409109319(17)270117(10)A263870
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K211471
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number762-2100
Device Lot NumberA263870
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown